# SDR 0200189762

- Difficulty date: February 3, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- Aircraft time: 72,633 hours, 64,162 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 5919526507
- Condition: Malfunctioned
- Location: Lt & Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT LIGHT ILLUMINATED UPON SLAT EXTENSION DURING APPROACH INTO MSP ACCOMPANIED WITH A ROLL TO THE LEFT.  COMPLIED WITH COM PROCEDURES AND AIRCRAFT LANDED SAFELY WITH SLATS RETRACTED.  MAINTENANCE INITIALLY LUBRICATED THE 'T' DUCTS BUT HAVE SINCE ELECTED TO REPLACE BOTH 'T' DUCTS.  ALSO, A COMPLETE INSPECTION OF THE SLAT OPERATION SYSTEM AND COMPONENTS HAS BEEN ACCOMPLISHED PER MOTR LOG.  DUCT REPLACEMENT LOG HAS BEEN DEFERRED.  AIRCRAFT RETURNED TO SERVICE.
